# SDR 2000UALA00515

- Difficulty date: August 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 20,712 hours, 7,252 cycles
- Engine: Iae V2527A5
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Switch
- Part number: 502310000
- Condition: Failed
- Location: Hyd System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

B-HYDRAULIC PUMP LOW PRESSURE INDICATION.  *S/D*  REPLACED PRESS SWITCH FOR BLUE ELECTRIC PUMP.
